# SDR FDEA201109193966

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: FX146N382056
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1620 AT S-25R SPLICE IS DENTED.  R & R 5 EA FASTENERS F.O.M IAW SRM 51-40-02.  FOUND SPLICE TO BE CRACKED AND OUT OF LIMITS IAW SRM 53-00-03, FIG 101, SH 1, P.101.  RECEIVED SPLICE ON MAE TRAVELER T11/894584, PN FX-146N3820-56.  REMOVED CRACKED SPLICE, AND INSTALLED FABBED SPLICE IAW SRM 51-40-02, AND DWG 146N3820, AT BS 1620, S25R.  MAJOR REPAIR.
